Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Nervous, crying episodes, confustion. PMS or reaction to Motrin or extra calcium?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have anxiety & depression tendancies, I am on Effexor ER & Klonopin for that & it has helped me for along time, I also have migraines but take Neurtoin to prevent them. I am on my menstural cycle this week & have been taking Mortrin 400mg every 6-8 hrs. to help prevent migraines & about a month ago I started taking magnesuim 400mg daily broken up into 2 doses & it also contains Zinc & Calcium. The total calcium I take is around 1450mg between what is in my daily multi-vitamin & the magnesium, This week has been really bad, extrememly nervous, crying espiosodes, confustion, & just a general feelilng of helplessness. I am wondering if this is just normal PMS or is it a reaction to the Motrin or extra Calcium, I read that it could be related to either. Please help, I feel like I'm lossing my mind & I'm a nervous wreck.
Posted Wed, 12 Sep 2012 in Anxiety and Stress
Answered by Dr. Ram Choudhary 42 minutes later
Thanks for writing in to Heathcare Magic!
Motrin is a bit harsh drug for you.
I would suggest a more effective and good profile drug for premenstrual syndrome- Meftal spas thrice a day two day prior and one day post maximum flow day.
The amount of calcium you are taking is not more if you are above 60kg but if you are below that then you should take about a 1000mg/day dose.
You can add tab Alprazolam to improve on anxiety symptoms.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor